Table of Contents
Research Letters in Physics
Volume 2008, Article ID 570167, 4 pages
http://dx.doi.org/10.1155/2008/570167
Research Letter

Quantum Transitions by Change of Parameters and in Noninertial Motion

Department of Theoretical Physics, Institute of Atomic Physics, Magurele, 077125 Bucharest, Romania

Received 1 October 2007; Accepted 13 February 2008

Academic Editor: Jerry Draayer

Copyright © 2008 M. Apostol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Apostol, “Quantum Transitions by Change of Parameters and in Noninertial Motion,” Research Letters in Physics, vol. 2008, Article ID 570167, 4 pages, 2008. https://doi.org/10.1155/2008/570167.